MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE STRAIGHT GRATER HNDL; PROJECT NEPTUNE : REAMERS

DEPUY ORTHOPAEDICS INC US PINNACLE STRAIGHT GRATER HNDL; PROJECT NEPTUNE : REAMERS
Catalog Number 244000600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument by supplier confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the locking mechanisms of the instruments did not stay locked into place.

Brand Name
PINNACLE STRAIGHT GRATER HNDL
Common Device Name
PROJECT NEPTUNE : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8085156
Report Number1818910-2018-75899
Device Sequence Number19133521
Product Code HTO
UDI-Device Identifier10603295424307
UDI-Public10603295424307
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number244000600
Device Lot NumberSO2017375
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1